Jump to content
CrazyBoards.org

Ion

Member
  • Content count

    182
  • Joined

  • Last visited

About Ion

  • Rank
    Member

Profile Information

  • Gender
    Not Telling
  • Location
    Canada
  1. On occasion my depressive symptoms will lift for a hour or two and I can remember some of those. When I'm thinking about what it feels like to be well I have to go back to 14. I don't exactly remember the emotion, but I remember what life was like
  2. Finally got the Trintellix filled! In between I found that 10mg of citalopram would prevent the discontinuation effects for roughly several days so I managed to stay comfortable while I waited
  3. I took the lowest dose of citalopram yesterday and felt better after a few hours. My Trintellix prescription should be processed within the next week and after I start that this shouldn't be an issue anymore I read the first one, but hadn't read the responses. The original article felt moderately anti-med to me, though I am very much in favor of patients being fully informed about the meds they are being prescribed. The second psych med I ever took was Effexor. I was really scared about the discontinuation effects (which I later got) and I got a very poor reaction from that Dr when I asked about it. But now several years and a few meds later, discontinuation would not be a deal-breaker for me. The condition I'm trying to treat is far worse.
  4. Writing this out helped me think through things and I decided to test the theory that this is related to discontinuation and go from there
  5. I had another med change about 2 weeks ago. I was tapering off citalopram and I was supposed to start Trintellix immediately but my insurance required more paperwork and 12 business days to process it. Now I'm done the citalopram and still on Wellbutrin & Abilify. Things were going well, better even, until the citalopram was completely out of my system. At that point I started feeling really off. At first I blamed it on a cold/flu I'd been having, but that didn't quite add up. Now SSRI discontinuation seems to be the most likely cause. I'm not completely sure, but it fits best of the current possibilities. I've got headache, nausea, something like vertigo and something a bit like brain zaps. I've also got chills and cold sweats. Normally I'm reasonably good at managing side-effects, but with these ones I can't figure out what I can do to reduce the severity. Does anyone have suggestions of things I can try to make this more comfortable? Maybe I should restart the low dose of citalopram while I wait? I have really limited access to my pdoc. I don't see him for another 2 months.
  6. I'm still new to Abilify, but it's been starting to help with anhedonia. I found Wellbutrin helped briefly, but I couldn't tolerate it
  7. Anhedonia is one of my 2 biggest symptoms. I cope by having a lot of structure in my life and by doing my best be mindful and get the most out of times that are a little better. The structure means that I do things that should theoretically help, even if I'm not getting a strong response from them. This includes things like physical activity, fresh air, some social interaction. I try to build small doses of them into my week and the structure makes them happen even though I don't feel like it. These things don't change the anhedonia, but I think they help me cope with it
  8. I have a similar set of symptom. For me it definitely is the illness. Most antidepressants that I've tried haven't had much effect for me personally so I'm currently testing out an antipsychotic (aripiprazole) and starting to get some positive results with my anhedonia. My experience is only partially relevant to what you are looking for, but what is your goal if you can find the people you described?
  9. My house is full of people

    I took my time about it, but this week I'll be telling the other 2 roommates that we want to end the rental over the summer. I'm sort of nervous, but I'm glad I'm taking action that will lead to us having the house to ourselves again. That's going to be really great
  10. I get sick of those same things. When I get to a point where I can't keep trying, I take a step back for a while. I do the minimum needed to get by and I just sort of rest
  11. I'm almost two weeks in on Abilify and my main start up effect is indigestion, especially a gnawing feeling in my stomach. I haven't dealt with this much before, so any advice for reducing it?
  12. Two of my friends were talking about this recently, and they both said their mental health gets a lot worse slightly before and during their period
  13. It's been a while and I have a terrible memory. I think with my (now) spouse I told him somewhere in the first month or two. We'd been friends for a few months before that, so the timeline might be different if you didn't know the person before you starting going on dates. I think that trusting your gut is a good idea. I find disclosing mental health info is scary every time, even with people I've known for a really long time. If you feel comfortable discussing other personal topics with him then I'd consider the relationship at or near a good level to bring up mental health
  14. Based on another section I believe they are describing the predicted reliability of the studies they included in the meta-analysis. From the snippet below the results around the first list of meds should carry more weight than those about the second list. I've been getting good use out of a meta analysis I found on treatment-resistant depression. I'll link it in case anyone else might find it useful https://www.ncbi.nlm.nih.gov/pubmed/26425446
×